On the question of equivalent transformations of linear inhomogeneous difference equations with constant coefficients
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2278-2280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a22,
author = {V. A. Nikol'skii},
title = {On the question of equivalent transformations of linear inhomogeneous difference equations with constant coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {2278--2280},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a22/}
}
TY - JOUR AU - V. A. Nikol'skii TI - On the question of equivalent transformations of linear inhomogeneous difference equations with constant coefficients JO - Differencialʹnye uravneniâ PY - 1975 SP - 2278 EP - 2280 VL - 11 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_12_a22/ LA - ru ID - DE_1975_11_12_a22 ER -
%0 Journal Article %A V. A. Nikol'skii %T On the question of equivalent transformations of linear inhomogeneous difference equations with constant coefficients %J Differencialʹnye uravneniâ %D 1975 %P 2278-2280 %V 11 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1975_11_12_a22/ %G ru %F DE_1975_11_12_a22
V. A. Nikol'skii. On the question of equivalent transformations of linear inhomogeneous difference equations with constant coefficients. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2278-2280. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a22/